Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 392018, 7 pages
http://dx.doi.org/10.1155/2014/392018
Research Article

Some New Coincidence Theorems in Product GFC-Spaces with Applications

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 28 February 2014; Accepted 12 April 2014; Published 6 May 2014

Academic Editor: Xie-ping Ding

Copyright © 2014 Jianrong Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. P. Ding, “Maximal element theorems in product FC-spaces and generalized games,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 29–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. X. P. Ding, “Collective fixed points and a system of coincidence theorems in product FC-spaces and applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 66, no. 11, pp. 2604–2617, 2007. View at Publisher · View at Google Scholar · View at Scopus
  3. X. P. Ding and T. M. Ding, “KKM type theorems and generalized vector equilibrium problems in noncompact FC-spaces,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 1230–1245, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. G. Tang, Q. Zhang, and C. Cheng, “W-G-F-KKM mapping, intersection theorems and minimax inequalities in FC-space,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 1481–1491, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. M. Fang and N. Huang, “KKM type theorems with applications to generalized vector equilibrium problems in FC-spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 67, no. 3, pp. 809–817, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. P. Q. Khanh and N. H. Quan, “Intersection theorems coincidence theorems and maximal-element theorems in GFC-spaces,” Optimization, vol. 59, pp. 29–42, 2010. View at Google Scholar
  7. P. Q. Khanh, N. H. Quan, and J. Yao, “Generalized KKM-type theorems in GFC-spaces and applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 3-4, pp. 1227–1234, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. X. P. Ding, “Coincidence theorems in topological spaces and their applications,” Applied Mathematics Letters, vol. 12, no. 7, pp. 99–105, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. X. P. Ding and J. Y. Park, “Generalized vector equilibrium problems in generalized convex spaces,” Journal of Optimization Theory and Applications, vol. 120, no. 2, pp. 327–353, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. E. Tarafdar, “Fixed point theorems in H-spaces and equilibrium points of abstract economies,” Journal of the Australian Mathematical Society. Series A, vol. 53, no. 1, pp. 252–260, 1992. View at Google Scholar
  11. F. E. Browder, “Coincidence theorems, minimax theorems, and variational inequalities,” Contemporary Mathematics, vol. 26, pp. 67–80, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. K. Lan and J. Webb, “New fixed point theorems for a family of mappings and applications to problems on sets with convex sections,” Proceedings of the American Mathematical Society, vol. 126, no. 4, pp. 1127–1132, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. Q. H. Ansari and J. Yao, “A fixed point theorem and its applications to a system of variational inequalities,” Bulletin of the Australian Mathematical Society, vol. 59, no. 3, pp. 433–442, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  14. X. Ding and J. Park, “New collectively fixed point theorems and applications in G-convex spaces,” Applied Mathematics and Mechanics. English Edition, vol. 23, no. 11, pp. 1237–1249, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. X. P. Ding and J. Y. Park, “Collectively fixed-point theorems in noncompact G-convex spaces,” Applied Mathematics Letters, vol. 16, no. 3, pp. 137–142, 2003. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. L. Lin and Q. H. Ansari, “Collective fixed points and maximal elements with applications to abstract economies,” Journal of Mathematical Analysis and Applications, vol. 296, no. 2, pp. 455–472, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. Z. Yu and L. Lin, “Continuous selection and fixed point theorems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 52, no. 2, pp. 445–455, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus